# SDR 2013FA0000082

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: General aviation
- Aircraft: N9724K
- Make and model: Piper PA-28-181
- Aircraft serial: 287690278
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF INSULATION PANEL CHANNEL WAS FOUND WITH RUST AND WAS TREATED AND REPAIRED IAW EO PA-28-181.
